MathSciNet Relay Station
MathSciNet bibliographic data
MR2238022 35K55 (35K65)
Chasseigne, Emmanuel; Vazquez, Juan Luis Extended solutions for general fast diffusion equations with optimal measure data. Adv. Differential Equations 11 (2006), no. 6, 627–646.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement